The Hofstadter Problem for even Q

M. K. Fung, Y. F. Wang

Research output: Contribution to journalArticle

Abstract

The Hofstadter problem for rational flux with even Q is studied using the chiral representation introduced in a previous paper. We explicitly show that the zero-energy states exist and are degenerate. We also discuss a formal treatment of the perturbations around these zero-energy states.

Original languageEnglish
Pages (from-to)435-441
Number of pages7
JournalChinese Journal of Physics
Volume41
Issue number5
Publication statusPublished - 2003 Oct 1

    Fingerprint

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Cite this